Exploring the Universe of Research with best Researchers.The science of today is the technology
    of tomorrow. - Edward Teller
    Read More

    Zealous for
    each step.
    Passion is energy. Feel the power that comes from focusing on what excites you.-Oprah Winfrey Read More

    The great men of science are supreme artists.
    -Martin H.Fischer
    Read More
  • 1
  • 2
  • 3


Global Journal of Science Frontier Research: (F) Mathematics and Decision is an international journal for publishing natural science research papers. It aims to encourage and provide international publication to researchers, scientists and professors of natural science. We welcome original researches, surveys and review of papers of all the streams of natural science from all over the world. The GJSFR comprises comprehensive frontier trends of Physics, Mathematics, Chemistry, Zoology, Botany, Bio-tech, Geology, Military Science, Environment and all Interdisciplinary & Frontier Subjects etc. Journal of Physics, Journal of Chemistry etc. are belonging to GJSFR.

Global Journal of Science Frontier Research

Since 2001, Global Journal of Science Frontier Research (GJSFR): (F) Mathematics and Decision has been an academic open access, peer-reviewed, interdisciplinary, refereed journal focusing on all aspects of Engineering Research published by Global Journals, which is one of the fastest growing and leading Research Journal publishing organization in the world. The GJSFR is superintended and sponsored by Non Profit making Open Association of Research Society USA (OARS). The OARS has been esteemed internationally since 1964, aiming to highlight the research of frontiers and enhance research & development.


GJSFR-F Volume 16

ISSN Numbers:
Online: 2249-4626
Print: 0975-5896
Print Estd.: 2001
Forthcoming Vol.: 18
Download Brochure

Membership for GJSFR

The Global Journals Inc., as described in our Corporate Statement, is an educational, research publishing, research, and professional membership organization. Membership of FARSS and MARSS is open.
Click here for more details

Submit Paper GJSFR

Researchers, Scientists, etc. can now submit papers with ease and agility with our special “Submit” service. If you are experiencing some problem submitting your material, you can go through this link and submit a paper in a simplified manner.
Click here to “Submit” your paper.


How to Submit Your Paper?



Recent Articles Published in GJSFR-F

The Repulsive Gravitation and Errors of Einstein

Einstein rejected repulsive gravitation which Galileo and Newton also over-looked although the repulsive gravitation can be identified if one calculates the static Einstein equation for a charged particle carefully. However, Einstein believed incorrectly the speculation of unconditional validity of E = mc2. Because of inadequacy in pure mathematics...

Read Paper

Loss of Fitting and Distance Prediction in Fixed vs Updated ARIMA Models

In many cases, it might be advisable to keep an operational time series model fixed for a given span of time, instead of updating it as a new datum becomes available. One common case, is represented by model–based deseasonalization procedures, whose time series models are updated on a regular basis by National Statistical Offices. In fact, i...

Read Paper

An Open Letter to the International Mathematics Union on the Errors in the 1982 and 1990 Fields Medal Awards

Since Einstein's theory is proven to be not self-consistent and incomplete, the positive mass theorem of S. T. Yau, which implied Einstein's theory would be consistent and stable is clearly incorrect. Apparently, Yau did not know that the Einstein equation does not have any bounded dynamic solution because he has never attempted to obtain one. Con...

Read Paper

Using Spin, Twist and Dial Homeomorphisms to Generate Homeotopy Groups

In this paper we consider some problems concerned with the isotopy classification of homeomorphisms of multiply punctured compact 2-manifolds, i.e., manifolds of the form X – ∪ m i=1 Definitions and Notation D̊ i – Pwhere X is a closed 2-manifold, {Di :1

Read Paper

A New Method for Estimating Smooth Regression Functions

We propose a new method for estimating a regression function from noisy data when the underlying function is known to satisfy a certain smoothness condition. The proposed method fits a function to the data set so that the roughness of the fitted function is minimized while ensuring that the sum of the absolute deviations of the fitted function from...

Read Paper


Citation indices  All Since 2011
Citations 1966   1923
h-index 15 15
i10-index 41 39


Latest Journals GJSFR

GJSFR-A Volume 17 Issue 1
GJSFR-D Volume 17 Issue 2


Indexing Logos
USA Incorporation No.: 0423089 | OARS Affiliation Id: 4636/AO | USA Tax ID (Emp. ID): 098-0673227 | License No.: 42125/022010/1186 | Reg. No.: 430374 | Import-Export: 1109007027
As ISO 9001:2005 Certified Group. Global Journals Logo® is a registered trademark of Global Journals Incorporated and Global Journals Private Limited. Corporate Research Patents Pending. Copyrights © 2016 by Global Journals Creative Commons License Creative Commons License Open Access Journals by Global Journals is licensed under a Creative Commons Attribution 4.0 International License.